| Model Number |
638RL30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Mitral Insufficiency (1963)
| Date of Event |
10/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that approximately seven years following the implant of this mitral annuloplasty ring, a non-medtronic transcatheter valve was implanted valve-in-ring.The indication for procedure was significant insufficiency.No additional adverse patient effects were reported. .